i am now in 6 th wk 2 nd day ,i had light red spotting on jan 21st,they took an ultra sound and said there a tiny haematoma,they checked my hcg (which they said numbers are good and increasing) and they took for progesterone level and that was 22 (my dr felt it low)Dr prescribed me vaginal suppositary progesterone ,i am on this progesterone from 3 days, but today morning i could see a brown discharge on tissue after pee,there is no abdominal cramps or no fresh blood but that makes me worry i am so terrified and worried pl if any one knows what might be going on or what might be the reason for this discharge ?pl help
Brown blood means it is old blood, so it could be the rest coming out from the hematoma. I know someone else who had a hematoma and had red bleeding around 6 wks and was sure she was miscarrying, but it was just blood from the hematoma and her pregnancy turned out ok. I had some spotting around 5 wks and was told beta #s are ok and no need to call back unless the bleeding increases. A little bit of spotting is relatively common in early pg. Are you scheduled to go back for another beta or u/s soon?
ya i spoke my Dr office nurse even she told the same thing but she told if bright red with cramping then i need to worry.as u said she told brown blood is old blood,it may be due to cervix irritated due to progesterone vaginal suppository. i have a ultrasound on feb 2nd.anxious and worried,but wishing waiting to hear heartbeat.what is beta #s? thank u for the concern to answer my question. wishing that every thing with u should go fine and keep updating
sorry - beta #s means hcg numbers. The wait is so hard with the worry of not knowing how things are going in there... Hopefully you will get to see the hb next week. My u/s is scheduled for Feb 7. I wish my RE office would test my hcg again before then, just for reassurance that the numbers are continuing to increase, but they don't think it's necessary.
I agree with the nurse. The suppositories could be irritating your cervix. I am doing the suppositories also. Only a few more days until your u/s, how exciting!! I'm sure everything will be just fine. I don't find anything you say alarming or signs of a miscarriage :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.